Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Remarks on Souslin properties and tree topologies

Author: William G. Fleissner
Journal: Proc. Amer. Math. Soc. 80 (1980), 320-326
MSC: Primary 54F05; Secondary 54D15
MathSciNet review: 577767
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the relation of Souslin (antichain) properties of trees and tree topologies. One result extends a result of Devlin and Shelah by proving, within ZFC, the equivalence of four properties for $ {\omega _1}$-trees-collectionwise normal, normal and collectionwise Hausdorff, property $ \gamma $, and antichain normal and collectionwise Hausdorff. A second result is the construction, assuming $ V = L$, of an Aronszajn tree which is not countably metacompact. Third, we show that no tree can be a Dowker space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F05, 54D15

Retrieve articles in all journals with MSC: 54F05, 54D15

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society